On the l-adic representations attached to simple abelian varieties of type IV

Research output: Contribution to journalArticle

13 Citations (Scopus)


The l-adic representations associated to prime dimensional type IV absolutely simple abelian varieties over number fields are studied. The image of such a representation was computed. The results coincide with the well-known conjectures of Mumford and Tate.

Original languageEnglish
Pages (from-to)71-78
Number of pages8
JournalBulletin of the Australian Mathematical Society
Issue number1
Publication statusPublished - 1991 Aug


ASJC Scopus subject areas

  • Mathematics(all)

Cite this